MathSciNet Relay Station
MathSciNet bibliographic data
MR2400567 60G10 (60F99)
Borisov, I. S.; Vorozheĭkin, I. S. Accuracy of approximation in the Poisson theorem in terms of $\chi^2$ distance. (Russian) Sibirsk. Mat. Zh. 49 (2008), no. 1, 8--22; translation in Sib. Math. J. 49 (2008), no. 1, 5–17
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement